# SDR DLM88030723

- Difficulty date: August 5, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N901DL
- Make and model: Doug MD-88
- Aircraft serial: 49532
- Aircraft time: 44,968 hours, 37,515 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: 3961899501
- Condition: Broken
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R SLIDE LANYARD CABLE WORN THROUGH (BROKEN) AT GIRT BAR ATTACH POINT - REPLACED SAME.
